| Model Number |
02.07.0420SCF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 4 months and 2 weeks after the first revision surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.Competitor components were implanted during the primary surgery and in the first revision surgery the patient was revised to medacta revision components.
Additional Manufacturer Narrative
Batch review performed on 13-dec-2022.Lot 1906430: (b)(4) items manufactured and released on 03-sep-2019.Expiration date: 2024-08-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with other 3 similar reported case during the period of review.